# SDR USAA950389

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 727-740
- Part time: 27,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROSION ON FLOOR BEAM AT SCREW HOLES 30 PERCENT LOSS, BS 727 TO BS 740 RBL 13.  REPAIRED PER SRM 53-00-53 FIG 202.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (W)
